MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +3MM THICKNESS 40MM DIAMETER BEARING; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. +3MM THICKNESS 40MM DIAMETER BEARING; PROSTHESIS, SHOULDER
Catalog Number 110031422
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: +6mm lateral offset 40mm diameter glenosphere cat# 110030778 lot# 66112197.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient has had a history of multiple revisions of their right reverse total shoulder that was initially implanted approximately 6 years ago.After receiving a new reverse shoulder approximately 2 months ago, the patient was revised again 1 month ago due to dislocation.The baseplate was retained and all other components were revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: a2 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided for this event; however a patient timeline was reviewed by a health care professional.Review of the available records identified the following: (b)(6) 2025; follow up¿ patient reported clicking and was found to have dislocated, no attempt at reduction offered (b)(6) 2025; er visit ¿ shoulder dislocated, unable to reduce in the er.(b)(6) 2025; (b)(6) clinic ¿ closed reduction performed.(b)(6) 2025; follow up ¿ shoulder dislocated in the shower.(b)(6) 2025; revision ¿ ¿open revision surgery on right shoulder.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
+3MM THICKNESS 40MM DIAMETER BEARING
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21645211
Report Number0001822565-2025-00672
Device Sequence Number20813788
Product Code PHX
UDI-Device Identifier00887868231537
UDI-Public(01)00887868231537(17)260217(10)64653541
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2026
Device Catalogue Number110031422
Device Lot Number64653541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale